# SDR DALA2019060753446

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,724 hours, 37,317 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FLAPS AT 20 AND GEAR DOWN L WING SLIDE LIGHT ILUMINATED. SENSOR S10373 WAS ADJUST FOR THE SLIDE COMPARTMENT DOOR PER B757-200 AMM 52-71-00-825-211. SATISFACTORY TEST. OK TO CONTINUE SERVICE.
